# SDR IPXA2025030329154

- Difficulty date: March 3, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 22,729 hours, 3,378 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* ADD SDR FOR EO-85445-JIC2 C/W EO-85445-JIC2 ACCOMPLISHED SDR
